# SDR SWAA982266

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND CORRODED AFT CARGO DOOR CUTOUT FWD FRAME AT BS 794, RBL 42 TO 47, WL 167 TO 171 AROUND LATCH FITTING.  REMOVED AND REPLACED PER BOEING SRM.
